# SDR AALA202510108547

- Difficulty date: July 17, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 62,706 hours, 39,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: D5337090121000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE LOCATED AT PRESSURE DECK MEMBRANE, ON FR36 AND -Y1292 PLUS 7 INCHES TO OUTBOARD, RH SIDE CRACK DEPTH IS: 0.133 INCHES. MAINTENANCE PERFORMED TIME LIMITED REPAIR ON FRAME 36 PRESSURE DECK MEMBRANE -Y1292 RH SIDE LOWER FUSELAGE IAW EA 366511.
